Weak Wecken's theorem for periodic points in dimension 3

Tom 180 / 2003

Jerzy Jezierski Fundamenta Mathematicae 180 (2003), 223-239 MSC: Primary 55M20. DOI: 10.4064/fm180-3-2

Streszczenie

We prove that a self-map $f : M \to M$ of a compact PL-manifold of dimension $\ge 3 $ is homotopic to a map with no periodic points of period $n$ iff the Nielsen numbers $N(f^k)$ for $k$ dividing $n$ all vanish. This generalizes the result from \cite{JeAnn} to dimension $3$.

Autorzy

  • Jerzy JezierskiInstitute of Mathematics
    University of Agriculture
    Nowoursynowska 159
    02-787 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek